Sur la cohomologie de l'algèbre de Lie des champs de vecteurs de contact formels
Annales de l'Institut Fourier, Volume 30 (1980) no. 3, p. 249-257

We prove the finiteness of the cohomology of the Lie algebra of formal vector fields in 2n+1 variables, respecting the universal contact form w=dx 0 + i=1 n x i dx ¯ i .

Nous démontrons la finitude de la cohomologie de l’algèbre de Lie des champs de vecteurs formels à 2n+1 variables, respectant la forme de contact universelle w=dx 0 + i=1 n x i dx ¯ i .

@article{AIF_1980__30_3_249_0,
     author = {Roger, Claude},
     title = {Sur la cohomologie de l'alg\`ebre de Lie des champs de vecteurs de contact formels},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {30},
     number = {3},
     year = {1980},
     pages = {249-257},
     doi = {10.5802/aif.801},
     zbl = {0477.57016},
     mrnumber = {83f:57018},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1980__30_3_249_0}
}
Roger, Claude. Sur la cohomologie de l'algèbre de Lie des champs de vecteurs de contact formels. Annales de l'Institut Fourier, Volume 30 (1980) no. 3, pp. 249-257. doi : 10.5802/aif.801. http://www.numdam.org/item/AIF_1980__30_3_249_0/

[1] M. Chaperon, Singularités en géométrie de contact, Astérisque, 59-60 (1978). | MR 80k:58103 | Zbl 0406.53034

[2] I.M. Gelfand, The Cohomology of infinite dimensional Lie algebras. Some questions of integral geometry, Actes du Congrès international des mathématiciens, Nice, 1970. | Zbl 0239.58004

[3] I.M. Gelfand et B.A. Fuks, The Cohomology of the Lie algebra of formal vector fields, Izv. Akad. Nauk SSSR, 34 (1970), 322-337. | Zbl 0216.20302

[4] I.M. Gelfand et B.A. Fuks, Upper bounds for cohomology of infinite dimensional Lie algebras, Functional analysis and its applications, vol. 4, n° 4, 1970. | MR 44 #4792 | Zbl 0224.18013

[5] C. Godbillon, Cohomologies d'algèbres de Lie de champs de vecteurs, Séminaire Bourbaki 421, 1972. | Numdam | Zbl 0296.17010

[6] V. Guillemin, D.G. Quillen, S. Sternberg, The Classification of the irreducible complex algebras of infinite type, J. Analyse Math., t. 18 (1967), 107-112. | MR 36 #221 | Zbl 0153.05903

[7] S. Kobayashi, Transformation groups in differential geometry, Ergebnisse der Mathematik une ihrer Grenzgebiete, Band 70 (1972). | MR 50 #8360 | Zbl 0246.53031

[8] F. Kamber et P. Tondeur, Foliated bundles and characteristic classes, Lecture notes in math., 493 (1975). | MR 53 #6587 | Zbl 0308.57011

[9] A. Lichnerowicz, Cohomologie 1-différentiable des algèbres de Lie attachées à une variété symplectique ou de contact, J. Math. Pures et Appl., t. 53 (1974), 459-484. | MR 51 #4315 | Zbl 0317.53038

[10] M.V. Lozik, On the Cohomologies of infinite dimensional Lie algebras of vector fields, Functional analysis and its applications, vol. 4, n° 2 (1970), 127. | Zbl 0212.28002

[11] J. Morimoto et T. Tanaka, The Classification of real primitive infinite Lie algebras, Journal Math. Kyoto, (1970), 207-243. | MR 42 #3133 | Zbl 0211.05401

[12] J. Perchik, Cohomology of hamiltonian and related formal vector field Lie algebras, Topology. | Zbl 0343.58004

[13] B.I. Rozenfeld, One dimensional cohomologies of a Lie algebra of contact vector fields, Functional analysis and its applications, vol. 4, n° 3 (1970), 171. | MR 43 #4058 | Zbl 0216.45601

[14] J. Vey, Rapport sur les champs symplectiques formels, Publ. Dépt. Math. Université de Lyon I, t. 13, fasc. 3 (1976). | Numdam | MR 57 #7619 | Zbl 0373.57012